# SDR DALA2019040902323

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y189 LOC. FR20 TO FR24 IN PASSENGER CABIN (1 E A). REPLACED FLOOR BEAM AND FASTENERS -Y189 LOC. BTW FR20 TO FR24 IN PASSENGER CABIN ASPER SRM A319 51-72-11 AND DRAWING #D5311406.
